I'm totally onboard with Missflip. Your posts are all over the place, and I know manic when I see it. You need to get to a psychiatrist or psychopharmachologist ASAP!!! You need something like LITHIUM, which covers both ends of the spectrum. SSRIs only treat the depressive end, and you need something treat the mania as well. Once you start taking the appropriate medication, things should mellow out in the middle somewhere. At this point, whatever you do, DO NOT STOP TAKING YOUR MEDS. Don't stop regardless of how well you feel, cuz it won't last and you may go bouncing back and forth worse than ever. I have both a cousin and a friend that are bi-polar, and I have personally seen how bad things can get when they think it's OK to stop their meds. It isn't pretty. Please get some medical attention as soon as possible. You could be a danger to yourself or others if you start having hallucinations in a manic episode. Keep us up to date on how you are doing. We really do care.